# SDR UIEA2020042000773

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,195 hours, 13,303 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 4369
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK TEMP EICAS MSG(  T/S IAW B767 FIM 21-51 FT 844, FOUND TEMP CONTROL VALVE FAULT LIGHT ON PTC BUS. RIGHT TEMP CONTROL VALVE NOT IN STOCK. PLACED ON REQ WITH MCC. SEE LP #1189889 ITEM M8 FOR REPLACEMENT.   LP 1189889 - M8: ITEM TRANSFERRED TO DMI #127293 IAW DDG 21-51-01-01, CAT 'C'.   LP 1190042: REMOVED AND REPLACED RH PACK ACM CONTROL VALVE IAW AMM 21-51-12. OPS CHECKS NORMAL. PERFORMED FIM TASK 21-51-00. NO FAULT LIGHTS NOTED, NO MESSAGES NOTED. OPS CHECKS NORMAL. THIS CLEARS MDDR 127293. )
